钟展良
 
基本信息
职称 副教授
职务
主讲课程
研究方向 数论 (特殊函数:Multiple zeta functions);组合 (Polynomial sequences and Ramsey theory)
办公室 数计学院2号楼112室
电子邮件
联系电话
个人简介

钟展良(Chan-Liang Chung),男,副教授,1982年出生於台湾高雄,2013年获台湾中正大学数学研究所理学博士,毕业后在中央研究院数学研究所以及统计科学研究所分别担任博士后研究,2018年作为福建省紧缺急需人材引进到福州大学,现任教于数学与计算机科学学院,研究领域为数论,特别为一类多重zeta函数值的代数结构与求和公式,钟博士目前在此科研领域发表了十余篇国际论文。

 工作经历

(2014.11-2014.12) 访问学者,国家理论中心数学组 (台湾新竹)

(2015.01-2017.07) 博士后研究,中央研究院数学研究所

(2017.08-2017.12) 博士后研究,中央研究院统计科学研究所

(2018.01-2018.02) 访问学者,中央研究院数学研究所

 期刊论文

1.       C.-L. Chung, On the sum relation of multiple Hurwitz zeta functions, to appear in Quaestiones Mathematicae (SCIE, 2017-IF: 0.428). (arXiv:1609.01362)

2.       C.-L. Chung, and M. Eie, Duality theorems of multiple zeta values with parameters, New Zealand Journal of Mathematics Volume 47 (2017), 87-95. (arXiv:1607.00736)

3.       C.-L. Chung, and M. Eie, Some variations of multiple zeta values, Rocky Mountain J. Math. 47 (2017), 2107-2137. (SCIE, 2016-IF: 0.250)

4.       K.-W. Chen, and C.-L. Chung, Sum relations of multiple zeta star values with even arguments, Mediterranean Journal of Mathematics 14 (2017), 14:110 (13 pp). (SCIE, 2016-IF: 0.868)

5.       K.-W. Chen, C.-L. Chung, and M. Eie, Sum formulas of multiple zeta values with arguments multiples of a common positive integer, Journal of Number Theory 177 (2017), 479–496. (SCI)

6.       C.-L. Chung, and Y. L. Ong, Decomposition theorems produced from differential operators, Journal of Number Theory 175 (2017), 200–222. (SCI)

7.       C.-L. Chung, M. Eie, and T.-Y. Lee, Another expression of the restricted sum formula of multiple zeta values, Journal of Number Theory 166 (2016), 452–472. (SCI)

8.       C.-L. Chung, and Y. L. Ong, On Vectorized Weighted Sum Formulas of Multiple Zeta Values, Taiwanese Journal of Mathematics, 20(2) (2016), 243–261. (SCI)

9.       K.-W. Chen, C.-L. Chung, and M. Eie, Sum formulas and duality theorems of multiple zeta values, Journal of Number Theory 158 (2016), 33–53. (SCI)

10.     K.-W. Chen, C.-L. Chung, and M. Eie, Combinatorial implications of decomposition theorems of multiple zeta values, Journal of Combinatorics and Number Theory, 7(1) (2015), 1-19.

11.     C.-L. Chung, M. Eie, W.-C. Liaw, and Y. L. Ong, Decomposition of products of Riemann zeta values, Journal of Number Theory 150 (2015), 1–20. (SCI)